... Lexapro and the nausea became unbearable. No anti-nausea drugs seem to stop the nausea. I will not take it today. How long should it take for Lexapro to be out of my system, so I can go back to taking ondansetron?
Hi, Goosey! Lexapro's mean terminal half-life in your system is approximately thirty hours although that can be prolonged by as much as fifty percent in the elderly.
Hope you're feeling better soon! Unfortunately, nausea IS the primary side effect of Lexapro and lasts for some days to a week or so.
Best wishes, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2009 • 1 answer
Updated 22 Nov 2010 • 3 answers
Updated 21 Mar 2012 • 2 answers
Updated 10 Nov 2017 • 2 answers
Updated 31 Mar 2018 • 2 answers